| Model Number |
421716 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that prior to use, the tip of the catheter was cut.
Additional Manufacturer Narrative
Received 1 clean catheter in open packaging.The reported issue was confirmed.During the visual inspection it was noted that the tip of the catheter was missing and presented an irregular cut, since the catheter was trapped in the sealing of package.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.For urological use only.To use: insert rounded end of catheter this is a single use device.Do not re-sterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of device, which may lead to device failure, and/or lead to injury, illness or death of the patient." (b)(4).
Event or Problem Description
It was reported that prior to use, the tip of the catheter was cut.